# SDR CALA0600033

- Difficulty date: May 8, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 55,784 hours, 29,162 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921530
- Condition: Cracked
- Location: Cargo Door
- Part time: 55,784 hours, 29,162 cycles
- Component: Cargo Door, 6546921528
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK AT LIGHTENING HOLE IN THE LOWER INNER SKIN OF THE FORWARD CARGO DOOR WHILE THE DOOR WAS IN SHOP FOR MAINTENANCE.  THE DOOR HAD BEEN REMOVED PREVIOUSLY AT HOU DURING A 4C MAINTENANCE CHECK IN MAY OF 2005.  THE DOOR WAS REPAIRED IAW ECRA 5232-01069.
